Question: IUD Birth Control

Last year October I started using IUD but what I have noticed is the fact that I am gaining weight very fast and I dont know whether to take it out o not... Plz help

Answer

Birth control is one for the doctors. You need a GP you can trust, who can advise you on exactly which form of contraception is right for your body. Whilst there are not many side-effects listed for IUD after your body has adapted after a month or two, you still need to report your sympoms to your GP. Don’t be afraid to get a second opinion either.

Share on facebook
Facebook
Share on twitter
Twitter
Share on linkedin
LinkedIn
Share on pinterest
Pinterest
Share on whatsapp
WhatsApp

Leave a Reply

Your email address will not be published. Required fields are marked *

RELATED QUESTIONS

Teenage skin

My name is Estelle and I am a 15year old teen. I'm really struggling with my facial skin,my face is…

Acne in my 40s

I have always struggled with oily and breakout skin since primary school but it has calmed down from my teens…

Question from Nickay Heyman

Hi there Doc I am a 28 year old Lady and I have a problem with dark spots left from…

Subscribe to our newsletter